An American Addiction Centers Resource

New to the DrugAbuse.com Forums?Join or

Losing my mind please help!!

Discussion in 'Withdrawal Symptoms' started by Geminx, May 13, 2019.

  1. Geminx

    Geminx Member

    I’m day 10 now.
    Last edited: Jun 9, 2019
  2. DoxyMom

    DoxyMom Community Champion

    @Geminx I think you might be used to the Gaba. I don't want you doing this but the only thing would be to take more. That drug is made to tritrate up and taper down when coming off. I may of suggested this before but try benadryl. The drug in that is what is in most sleep aids. The problem being you can't keep taking something to sleep. Your brain has become rewired from the opiates. It does reset but it can take months. I hate that you are going through this. Can you see an addiction specialist? Tell them you have detoxed on your own but can't sleep. They may know more ways to deal with it.
    deanokat and Dominica like this.
  3. DoxyMom

    DoxyMom Community Champion

    Congratulations on 10 days! Doing that with no sleep and all the rest is quite an accomplishment!
    deanokat likes this.
  4. Dominica

    Dominica Recovery Advocate @ Moving Beyond Codependency Community Listener

    @Geminx great about 10 days! sorry about the sleep issues. i do think it can take a while for the brain to re-balance itself out....the racing mind... i imagine it can be so frustrating. :/

    are there sleep aids that aren't addictive? i believe the body can get used to benadryl as well... so that might only be a temporary solution... i would consult with a sleep specialist if you can... i wish i had a solution for you. i really do.
    DoxyMom and deanokat like this.
  5. deanokat

    deanokat DrugAbuse.com Community Organizer Community Listener

    @Geminx... I did some searching online for non-addictive over-the-counter sleep aids and it seems like Unisom SleepTabs (not the other forms of Unisom) are highly recommended for insomnia. They contain doxylamine succinate. Also ZzzQuil (which contains the antihistamine Diphenhydramine HCI as well as melatonin, chamomile and valerian). Maybe try those? I also think your body will normalize in the coming weeks. Please consider talking to your doctor or a sleep specialist about this issue, too.

    Sending you calm, relaxing, sleepy energy.
  6. Joshstillclean

    Joshstillclean Stupidity Exists - Fact.

    Hey, you said you had a prescription for gaba. Im wondering why honestly are youbdont this to yourself. Naturally your gonna have a hard time,sleeping coming off opiates. But the gaba at the same time? Why?
    I would do one then, the other.
    You'll never be able to sleep. Remember when I told you I went eleven,days with no sleep. I was not exaggerating. They had to give me a thorazine shot. I really recommend a Dr and one thing at a time.
    DoxyMom likes this.
  7. deanokat

    deanokat DrugAbuse.com Community Organizer Community Listener

    I second this.
  8. DoxyMom

    DoxyMom Community Champion

    @Geminx how are you doing? It is now 2 weeks. Is the insomnia getting any better? Please check in and let us know how you are.
    deanokat and Dominica like this.
  9. Joshstillclean

    Joshstillclean Stupidity Exists - Fact.

    I will update because she needs our prayers. She has been messaging me and has severe social anxiety. I,don't know why she is speaking to me, but last night she made a suicide attempt.
    She hasn't responded since she told me she was in the hospital.
    The last message I got said help me please. No response since. I am worried!
  10. Dominica

    Dominica Recovery Advocate @ Moving Beyond Codependency Community Listener

    @Joshstillclean oh wow. that is sad news...and i pray that she is alright. i am glad she is in the hospital getting care. let's all keep her in our thoughts and prayers today.... and let us know if you hear from her.

    thank you for the update.
    deanokat likes this.
  11. Joshstillclean

    Joshstillclean Stupidity Exists - Fact.

    I will. I debated on saying anything but after her not responding to me I got worried.
    Then she was put on some antidepressants a few days ago, and it seems as if they have had the opposite effect.
  12. deanokat

    deanokat DrugAbuse.com Community Organizer Community Listener

    Joshstillclean and Dominica like this.
  13. DoxyMom

    DoxyMom Community Champion

    Thank you for letting us know. Sometimes anti depressants can have that effect on people and I feel they are dangerous as they are a throw them at a patient and see what sticks kind of thing. My friend's twin sister killed herself on the wrong med and I think it was hormones since she just had a hysterectomy. @Geminx if you are able to read this, I care about you and am thinking of you and praying for your speedy recovery. Not being able to sleep is horrible. You have kids who love you too. Please take care of yourself.
    deanokat and Joshstillclean like this.
  14. Joshstillclean

    Joshstillclean Stupidity Exists - Fact.

    She is about to be checked out by mental health. I'm not sure how they do it in the UK... But I told her if mental health came knocking on my door that usually meant a week stay in the torture dungeon.
    (I didn't really say that)
    She doesn't want to come to the forum but feels bad about herself and is ashamed. I told her everyone was concerned for her and everyone cares.
    She answered some questions my son had for Her about Europe mabey that's why she is talking to me but I did tell her everything you all said.
    deanokat likes this.
  15. Joshstillclean

    Joshstillclean Stupidity Exists - Fact.

    I think she will be ok .
    She said she is gonna stop,taking pills.
    So I said-

    Umm yes ma'am. I think thats wise.
    Hold on let me take a vote...
    Yes 10 out of 10 say no more dope for Jen!
    She said-

    Haha god that really shouldn’t of but it did make me laugh!
    My mother in law is staying with me for a few weeks so that takes the pressure off with the kids.

    Sorry! I’ve just realised I’ve dumped a massive thing on someone who I barley know on the other side (not quite) of the world!

    I told her anytime.

    So this is probably our last conversation. But to let you all know I think,she will be ok. We need to keep,praying for her.
    deanokat likes this.
  16. DoxyMom

    DoxyMom Community Champion

    I hate that she is feeling ashamed. It seems mental health stigma is a world issue not just here in the US. We do care about her and want to see her get well. Addiction and depression go hand in hand and many of us suffer from it. Hugs and prayers across the pond sweetheart.
    deanokat and Joshstillclean like this.
  17. deanokat

    deanokat DrugAbuse.com Community Organizer Community Listener

    Agreed, @DoxyMom. @Geminx... Please know that it’s okay to not be okay.
    Joshstillclean likes this.
  18. Chris131

    Chris131 Member

    I'm sorry for you mate, but you really need to talk with an MD, they might be able to offer you a presxcription for gabepentin which is proven to either reduce, or eliminate such symptoms altogether.
  19. DoxyMom

    DoxyMom Community Champion

    @Chris131 she ended trying to hurt herself and is much better now. She no longer comes here. The way you speak makes me think you might be from the same area. She is in the UK. Tramadol must be there go to drug there.